# SDR SWIA202161843

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 280 BEAM SUPPORT ANGLE RBL 12 OUTBOARD IS CRACKED.      (C-CHECK RO 10/22/2021)    REPLACED RH FS280 BEAM SUPPORT ANGLE RBL 12 REF DWG CC670-33052 REV G, CRJ-900 SRM 51-42-06-001-001-A01 CRJ-900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
